# SDR MWEA020077

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9910078871
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD IS CHAFING ON SUBFLOOR BETWEEN AIRCRAFT CENTER LINE AND NR 2 SEAT TRACK STATION 200 TO 218.  FABRICATED AND INSTALLED DOUBLER.
